MathSciNet Relay Station
MathSciNet bibliographic data
MR2365655 57N10 (57M50)
Long, D. D.; Lubotzky, A.; Reid, A. W. Heegaard genus and property $\tau$ for hyperbolic 3-manifolds. J. Topol. 1 (2008), no. 1, 152–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement